Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

August 9, 2014Butts County, Lamar County, Monroe County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 9, 2014, 6:43 PM EDT for Butts County, Lamar County, Monroe County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2014, 6:43 PM EDT (22:43 UTC)
Expired
Aug 9, 2014, 7:15 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

Counties Butts County, GA, Lamar County, GA, Monroe County, GA

The radar

The Atlanta radar (KFFC), 69 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
148 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

918 
WWUS82 KFFC 092243
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
643 PM EDT SAT AUG 9 2014

GAZ056-058-070-071-092315-
643 PM EDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN SPALDING...MONROE...LAMAR AND BUTTS COUNTIES UNTIL 715 PM EDT...

AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHAPPEL MILL...MOVING EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS SPALDING...MONROE...LAMAR AND BUTTS COUNTIES THROUGH 715 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LIBERTY
HILL...JOHNSTONVILLE...GOGGINS...CHAPPEL MILL...ALDORA...
BARNESVILLE...MCKIBBEN...WALKER MILL...COLLIER...HIGH FALLS STATE
PARK...BLOUNT...FORSYTH...INDIAN SPRINGS STATE PARK...FLOVILLA AND
DAMES FERRY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3330 8383 3327 8383 3324 8381 3321 8383
      3319 8381 3318 8383 3315 8381 3313 8382
      3303 8372 3300 8373 3302 8417 3329 8420
TIME...MOT...LOC 2244Z 269DEG 20KT 3314 8405

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 5:32 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Aug 9, 5:32 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT SAT AUG 9 2014

.UPDATE...
HAVE ADJUSTED THE FORECAST MAINLY TO TREND HIGHER POPS ALONG THE
PERIPHERY OF THE LINGERING WEDGE FRONT...THEN PUSHING FURTHER EAST
THIS EVENING PER THE CONSENSUS OF LATEST HI-RES SOLUTIONS. MORNING
CLOUD DECK ALLOWED FOR SOLAR SHELTERING AND IN-SITU REINFORCEMENT
OF THE WEDGE TODAY...DELAYING THE AFTERNOON CU FIELD AND
CONVECTIVE OVERTURNING. HAVE THEREFORE ADJUSTED SKY COVER
ACCORDINGLY. PREVIOUS DISCUSSION FOLLOWS...

BAKER

&&

.PREV DISCUSSION... /ISSUED 251 PM EDT SAT AUG 9 2014/

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
CONVECTION HAS FIRED UP AGAIN THIS AFTERNOON...ALTHOUGH A WARM LAYER
AROUND H5 IS DAMPENING THE AMOUNT OF THUNDER AS WELL AS THE STRENGTH
OF THE TSTORMS. THIS HAS BECOME MORE OF A BREATHING IN DAY FOR THE
ATMOSPHERE FROM YESTERDAYS CONVECTION. CONVECTION WILL CONTINUE INTO
THE EVENING WITH A DIMINISHING TREND AFTER SUNSET. ALL MODELS HAVE
THE NEXT WAVE MOVING ACROSS THE CWA LATE TONIGHT/SUNDAY. WITH NO
WARM LAYER EXPECTED SUNDAY AND WITH HIGHER CAPES...EXPECT MORE
THUNDER AND THE POSSIBILITY OF STRONG TO SEVERE STORMS DURING THE
AFTERNOON.

THE WEDGE THAT WAS IN PLACE THIS MORNING HAS EXITED ALL BUT THE
EXTREME NORTHEAST PART OF THE STATE AS WINDS IN MOST AREAS HAVE GONE
SOUTHWEST. A SOUTHWEST TO WEST FLOW WILL CONTINUE THROUGH SUNDAY
NIGHT KEEPING THE CWA IN THE UNSTABLE MOISTURE AIRMASS. THERE IS A
POSSIBILITY THAT THE WEDGE MAY BUILD BACK INTO THE EXTREME NORTHEAST
AGAIN SUNDAY WHICH IS CREATING A PROBLEMATIC TEMPERATURES FORECAST
FOR THE GVL/AHN/NORTHEAST MOUNTAIN AREAS. AT THIS TIME WILL GO WITH
A MAV/MET BLEND FOR THOSE AREAS FOR SUNDAY AFTERNOON. ELSEWHERE
GUIDANCE TEMPS ARE IN GOOD AGREEMENT.

17

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
MEDIUM RANGE MODELS CONTINUE IN FAIRLY GOOD AGREEMENT THROUGH THE
FIRST HALF OF THE EXTENDED FORECAST PERIOD WITH PERSISTENT NORTHWEST
UPPER FLOW. 12Z GFS MODEL RUN IS TRENDING CLOSER TO THE ECMWF
SOLUTION THROUGH THE LATTER HALF OF THE EXTENDED FORECAST PERIOD.
ALL-IN-ALL THESE TRENDS ARE WELL REPRESENTED IN THE CURRENT LONG
TERM FORECAST GRIDS AND ONLY MINOR ADJUSTMENTS WERE MADE FOR THIS
UPDATE. PLEASE SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION
BELOW.

20

PREVIOUS LONG TERM FORECAST DISCUSSION/SUNDAY NIGHT THROUGH FRIDAY/

THE FORECAST AREA REMAINS IN A NORTHWEST FLOW AT THE START OF THE
PERIOD WITH A COUPLE OF SHORT WAVES DROPPING SOUTHEAST INTO THE
MID ATLANTIC STATES. AS THE UPPER TROUGH DEEPENS OVER THE GREAT
LAKES A FRONT SHOULD GET PUSHED INTO GEORGIA ON TUESDAY. MODELS
SHOW DRIER AIR SINKING INTO NORTH GEORGIA BY TUESDAY NIGHT AND
CONTINUING INTO THE MIDDLE OF THE WEEK. HAVE SHOWN MINIMAL POPS
FOR THE NORTH THROUGH FRIDAY...AND THE AIR MASS LOOKS STABLE
ENOUGH ON THURSDAY SO HAVE LEFT POPS OUT FOR NORTHERN ZONES.
GRADUAL INCREASE IN MOISTURE BEGINNING FRIDAY. MUCH COOLER NIGHTS
EXPECTED MID WEEK...AFTERNOONS MOSTLY IN THE 80S.

41

&&

.AVIATION...
18Z UPDATE...
MOST CIGS HAVE GONE OR WILL BE AT VFR BY 18Z ISSUANCE. CONVECTION IS
BEGINNING AND SHOULD CONTINUE THROUGH THE AFTERNOON AND INTO THE
EVENING. EXPECT MVFR CIGS TO REFORM LATE TONIGHT...BECOMING VFR LATE
SUNDAY MORNING. WINDS HAVE GONE OR WILL SOON BE GOING WEST/SOUTHWEST
AND WILL MAINTAIN A WESTERLY DIRECTION THROUGH THE FORECAST. SPEEDS
WILL REMAIN LESS THAN 10 KTS THROUGH THE FORECAST.

//ATL CONFIDENCE...
18Z UPDATE...
MEDIUM TO HIGH CONFIDENCE ON ALL ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  87  71  87 /  60  60  60  40
ATLANTA         72  86  72  88 /  60  60  60  40
BLAIRSVILLE     67  79  67  82 /  60  60  60  50
CARTERSVILLE    70  87  70  89 /  60  60  60  40
COLUMBUS        74  89  74  93 /  60  60  60  50
GAINESVILLE     71  83  71  85 /  60  60  60  40
MACON           72  89  72  92 /  60  60  60  50
ROME            71  88  71  89 /  50  60  50  40
PEACHTREE CITY  72  88  72  90 /  60  60  60  40
VIDALIA         73  92  73  94 /  60  60  60  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17/BAKER
LONG TERM...41/20
AVIATION...17
Hazardous weather outlook, Aug 9, 12:10 PM EDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1210 PM EDT SAT AUG 9 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-100900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1210 PM EDT SAT AUG 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF
NORTH AND CENTRAL GEORGIA TODAY. THUNDERSTORMS THAT DEVELOP WILL
HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...FREQUENT
LIGHTNING STRIKES AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
WEEK. A FRONTAL BOUNDARY IS EXPECTED TO PUSH INTO NORTH GEORGIA AND
INTERACT WITH PASSING UPPER LEVEL DISTURBANCES. THUNDERSTORMS WILL
HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL. DRIER AIR
SHOULD SPREAD INTO NORTH GEORGIA BY THE MIDDLE OF THE WEEK...HOWEVER
THERE WILL STILL WILL BE A CHANCE FOR A FEW THUNDERSTORMS...
ESPECIALLY OVER CENTRAL GEORGIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 9, 5:53 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 PM EDT SAT AUG 9 2014

GAZ089-090-092245-
553 PM EDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND 40 MPH WINDS IN
MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 645 PM EDT...

AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BENNING PARK...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL...FREQUENT CLOUD
TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 645 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE FORT BENNING/LAWSON ARMY
AIR FIELD...LAUREL HILLS...COLUMBUS METROPOLITAN AIRPORT...GREEN
ISLAND HILLS...HIGHLAND PARK...AVONDALE...SAINT MARYS HILLS...BENNING
PARK...CARTER ACRES...BATTLE PARK...COLUMBUS...ROSE
HILL...EDGEWOOD...BIBB CITY AND CUSTER ROAD TERRACE. THESE HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS AND OTHER NORMALLY
PRONE OR POOR DRAINAGE AREAS.

&&

LAT...LON 3254 8501 3249 8466 3223 8466 3235 8501
      3236 8499 3239 8499 3243 8497 3246 8501
      3249 8500 3252 8501
TIME...MOT...LOC 2152Z 285DEG 7KT 3243 8493
Special weather statement, Aug 9, 5:55 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT SAT AUG 9 2014

GAZ091-092-092300-
555 PM EDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND 40 MPH WINDS IN
SCHLEY AND MARION COUNTIES UNTIL 700 PM EDT...

AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DRANEVILLE...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT CLOUD
TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SCHLEY AND MARION COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ZELLOBEE...BUENA VISTA...DRANEVILLE...
DOYLE...PUTNAM...WALLS CROSSING...CONCORD...LA CROSSE...MURRAYS
CROSSROADS AND ELLAVILLE. THESE HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS AND OTHER NORMALLY PRONE OR POOR DRAINAGE AREAS.

&&

LAT...LON 3219 8460 3221 8460 3223 8463 3224 8466
      3238 8466 3233 8425 3230 8425 3229 8422
      3216 8423 3217 8426 3216 8428 3217 8442
      3215 8444
TIME...MOT...LOC 2155Z 279DEG 8KT 3224 8453
Special weather statement, Aug 9, 5:57 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT SAT AUG 9 2014

GAZ031-092230-
557 PM EDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN PAULDING COUNTY UNTIL 630 PM EDT...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER UNION...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PAULDING COUNTY THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE UNION...YORKVILLE...DALLAS...NEW HOPE...NEW
GEORGIA...BROWNSVILLE AND HIRAM. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3395 8501 3395 8498 3397 8497 3396 8474
      3395 8474 3394 8472 3379 8473 3377 8489
      3382 8503
TIME...MOT...LOC 2157Z 297DEG 15KT 3388 8495
Special weather statement, Aug 9, 6:19 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT SAT AUG 9 2014

GAZ042-043-092300-
619 PM EDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN CARROLL AND
DOUGLAS COUNTIES UNTIL 700 PM EDT...

AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TREASURE LAKE...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
CARROLL AND DOUGLAS COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SEATON LAKE...ABILENE...CLEM...VILLA
RICA...TREASURE LAKE...LAKE VAL-DO-MAR...HANNAH...BYERS CROSSROADS...
FAIRPLAY...BILL ARP...WINSTON...SWEETWATER CREEK STATE PARK...
DOUGLASVILLE...CHAPEL HILL AND LITHIA SPRINGS. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3372 8507 3373 8505 3379 8473 3381 8470
      3380 8463 3377 8459 3374 8458 3366 8466
      3362 8474 3363 8475 3360 8480 3355 8483
      3352 8482 3349 8486 3354 8507
TIME...MOT...LOC 2219Z 268DEG 16KT 3363 8495
Special weather statement, Aug 9, 6:34 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EDT SAT AUG 9 2014

GAZ031-032-092300-
634 PM EDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN PAULDING
AND COBB COUNTIES UNTIL 700 PM EDT...

AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HIRAM...MOVING EAST AT 20 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PAULDING AND COBB COUNTIES...INCLUDING AREAS
AROUND DALLAS...NEW GEORGIA...BROWNSVILLE...HIRAM...LOST MOUNTAIN
PARK...POWDER SPRINGS...JIM R MILLER PARK AND AUSTELL. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3392 8489 3397 8457 3376 8459 3380 8463
      3380 8472 3379 8473 3377 8482 3377 8489
      3378 8490
TIME...MOT...LOC 2235Z 269DEG 15KT 3384 8479
Special weather statement, Aug 9, 6:43 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
643 PM EDT SAT AUG 9 2014

GAZ056-058-070-071-092315-
643 PM EDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN SPALDING...MONROE...LAMAR AND BUTTS COUNTIES UNTIL 715 PM EDT...

AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHAPPEL MILL...MOVING EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS SPALDING...MONROE...LAMAR AND BUTTS COUNTIES THROUGH 715 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LIBERTY
HILL...JOHNSTONVILLE...GOGGINS...CHAPPEL MILL...ALDORA...
BARNESVILLE...MCKIBBEN...WALKER MILL...COLLIER...HIGH FALLS STATE
PARK...BLOUNT...FORSYTH...INDIAN SPRINGS STATE PARK...FLOVILLA AND
DAMES FERRY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3330 8383 3327 8383 3324 8381 3321 8383
      3319 8381 3318 8383 3315 8381 3313 8382
      3303 8372 3300 8373 3302 8417 3329 8420
TIME...MOT...LOC 2244Z 269DEG 20KT 3314 8405

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:05 PM EDTSpecial Weather StatementFFCCobb, Coweta, Douglas, Fulton, Heard, Paulding55 min
Aug 8, 8:07 PM EDTSpecial Weather StatementFFCToombs38 min
Aug 8, 8:09 PM EDTSpecial Weather StatementFFCPulaski51 min
Aug 8, 8:31 PM EDTSpecial Weather StatementFFCToombs44 min
Aug 8, 8:55 PM EDTSpecial Weather StatementFFCBleckley50 min
Aug 8, 9:03 PM EDTSpecial Weather StatementFFCTreutlen42 min
Aug 8, 9:05 PM EDTSpecial Weather StatementFFCWebster40 min
Aug 8, 9:19 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Sumter, Webster41 min
Aug 8, 10:09 PM EDTSpecial Weather StatementFFCWebster51 min
Aug 8, 11:31 PM EDTSpecial Weather StatementFFCWebster59 min
Aug 9, 1:29 PM EDTSpecial Weather StatementFFCDooly, Macon31 min
Aug 9, 2:13 PM EDTSpecial Weather StatementFFCBen Hill32 min
Aug 9, 2:59 PM EDTSevere Thunderstorm WarningFFCHeard, Troup46 min
Aug 9, 4:02 PM EDTSpecial Weather StatementFFCTaylor28 min
Aug 9, 4:33 PM EDTSpecial Weather StatementFFCMarion, Schley27 min
Aug 9, 5:00 PM EDTSpecial Weather StatementFFCUpson30 min
Aug 9, 5:29 PM EDTSpecial Weather StatementFFCCarroll46 min
Aug 9, 5:33 PM EDTSevere Thunderstorm WarningFFCCarroll44 min
Aug 9, 5:53 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee52 min
Aug 9, 5:55 PM EDTSpecial Weather StatementFFCMarion, Schley65 min
Aug 9, 5:57 PM EDTSpecial Weather StatementFFCPaulding33 min
Aug 9, 6:19 PM EDTSpecial Weather StatementFFCDouglas41 min
Aug 9, 6:34 PM EDTSpecial Weather StatementFFCCobb, Paulding26 min
Aug 9, 6:37 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton38 min
Aug 9, 6:42 PM EDTFlash Flood WarningFFCChattahoochee, Marion, Muscogee6 hr
Aug 9, 7:11 PM EDTSpecial Weather StatementFFCButts, Monroe34 min
Aug 9, 7:11 PM EDTSevere Thunderstorm WarningFFCClayton, Cobb, DeKalb, Douglas, Fulton, Henry49 min
Aug 9, 7:55 PM EDTSpecial Weather StatementFFCJasper, Jones, Putnam35 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.